dear doctor, i am currently undergoing radiation for stage one, breast cancer. i'm told that most people experience no reaction other than the typical reactions explained by my oncologist. i am experiencing heart and eye fluttering. can you tell me why? thanks. liz
There are a variety of possible reasons for your heart 'fluttering'. Often when people complain of this sensation they are experiencing PVCs and PACs. You can find multiple previous listings on these topics in the forum archives. Other potential causes are atrial fibrillation and other rhythm disturbances. The only way to 'catch' these rhythms is with a 'Holter monitor' or 'event recorder'.
In the 'non-rhythm' catergory are things such as panic attacks, other various heart problems and muscle spasms. I am at a loss to think of any link to the radiation therapy. The best advice is to discuss this with your internist and follow up with any testing he/she recommends.
i JUST read the previouse question about the cancer pationt experiencing fribulations. What caught my I was it was labled wheezing. I have been having atrial flutter for the past 2 years I I have noticed at night in bed I wheez. Is there a connection?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.